# SDR DALA1106807005

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 48,474 hours, 6,394 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SLAT DOWNSTOPS IAW EA 11-469704-03 AD, ME 01 AND ME 02 FOUND NR 4 SLAT OTBD TRACK ALSO NR 5,  SLAT OTBD TRACK AND NR 9 SLAT OTBD TRACK BOLT LOOSE.  REPLACED FASTENERS IAW EA 11-469704-03, AD, ME 09 AND ME 10.
